Alert archive / Puerto Rico / High Surf Warnings in 2019
High Surf Warning 1, NWS JSJ
NWS JSJ issued this high surf warning at Aug 27, 2019, 8:54 PM CDT. It took effect at Aug 28, 2019, 5:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2019, 8:54 PM CDT (01:54 UTC)
- In effect from
- Aug 28, 2019, 5:00 AM CDT
- Expired
- Aug 28, 2019, 7:13 PM CDT
- In force
- 14 hr
- Issued by
- NWS JSJ
The text
As transmitted.
763 WHCA42 TJSJ 280154 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE National Weather Service San Juan PR 954 PM AST Tue Aug 27 2019 Swells generated by Tropical Storm Dorian will cause coastal flooding and life threatening rip currents along the south and southeast facing beaches of Puerto Rico and St. Croix. VIZ002-282200- /O.CAN.TJSJ.RP.S.0032.000000T0000Z-190828T2200Z/ /O.NEW.TJSJ.CF.W.0001.190828T1000Z-190829T1000Z/ /O.NEW.TJSJ.SU.W.0001.190828T1000Z-190829T1000Z/ St Croix- 954 PM AST Tue Aug 27 2019 ...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY... ...HIGH SURF WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY... The National Weather Service in SAN JUAN has issued a Coastal Flood Warning, which is in effect from 6 AM Wednesday to 6 AM AST Thursday. A High Surf Warning has also been issued. This High Surf Warning is in effect from 6 AM Wednesday to 6 AM AST Thursday. * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of St. Croix. * WAVES AND SURF...Seas 8 to 10 feet with breaking waves between 8 to 12 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$ PRZ002-003-007-012-013-282200- /O.NEW.TJSJ.CF.W.0001.190828T1000Z-190829T1000Z/ /O.NEW.TJSJ.SU.W.0001.190828T1000Z-190829T1000Z/ Northeast-Southeast-Ponce and Vicinity-Culebra-Vieques- 954 PM AST Tue Aug 27 2019 ...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY... ...HIGH SURF WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY... The National Weather Service in SAN JUAN has issued a Coastal Flood Warning, which is in effect from 6 AM Wednesday to 6 AM AST Thursday. A High Surf Warning has also been issued. This High Surf Warning is in effect from 6 AM Wednesday to 6 AM AST Thursday. * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of Puerto Rico including Culebra and Vieques. * WAVES AND SURF...Seas 8 to 14 feet with breaking waves between 10 to 20 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$
5 follow-up statements
451 WHCA42 TJSJ 280919 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 519 AM AST Wed Aug 28 2019 Swells generated by Tropical Storm Dorian will cause coastal flooding and life threatening rip currents along the south and southeast facing beaches of Puerto Rico and St. Croix. PRZ002-003-007-012-013-VIZ002-281730- /O.CON.TJSJ.CF.W.0001.190828T1000Z-190829T1000Z/ /O.CON.TJSJ.SU.W.0001.190828T1000Z-190829T1000Z/ Northeast-Southeast-Ponce and Vicinity-Culebra-Vieques-St Croix- 519 AM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of Puerto Rico including Culebra and Vieques. * WAVES AND SURF...Seas 8 to 14 feet with breaking waves between 10 to 20 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$
567 WHCA42 TJSJ 281155 CFWSJU COASTAL HAZARD MESSAGE National Weather Service San Juan PR 755 AM AST Wed Aug 28 2019 Swells generated by Tropical Storm Dorian will cause coastal flooding and life threatening rip currents along the south and southeast facing beaches of Puerto Rico and St. Croix. PRZ002-003-007-012-013-VIZ002-282000- /O.CON.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.CON.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ Northeast-Southeast-Ponce and Vicinity-Culebra-Vieques-St Croix- 755 AM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of Puerto Rico including Culebra and Vieques. * WAVES AND SURF...Seas 8 to 14 feet with breaking waves between 10 to 20 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$
977 WHCA42 TJSJ 281439 AAA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...UPDATED National Weather Service San Juan PR 1039 AM AST Wed Aug 28 2019 Swells generated by tropical storm Dorian will cause coastal flooding and life threatening rip currents along the north, south and southeast facing beaches of Puerto Rico including Culebra and Vieques and Saint Croix. PRZ007-281545- /O.CAN.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.CAN.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ Ponce and Vicinity- 1039 AM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING IS CANCELLED... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in SAN JUAN has cancelled the Coastal Flood Warning. The High Surf Warning has been cancelled. Due to a shift in the track of Dorian to the east, coastal flooding and high surf is no longer expected along the south central coastline of Puerto Rico. $$ PRZ001-005-008-VIZ001-282245- /O.EXA.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.EXA.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ San Juan and Vicinity-North Central-Northwest- St.Thomas...St. John...and Adjacent Islands- 1039 AM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH SURF WARNING IN EFFECT UNTIL 6 AM AST THURSDAY... The National Weather Service in SAN JUAN has issued a Coastal Flood Warning, which is in effect until 6 AM AST Thursday. A High Surf Warning has also been issued. This High Surf Warning is in effect until 6 AM AST Thursday. * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of Puerto Rico including Culebra and Vieques. * WAVES AND SURF...Seas increasing up to 14 feet with breaking waves up to 14 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$ PRZ002-003-012-013-VIZ002-282245- /O.CON.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.CON.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ Northeast-Southeast-Culebra-Vieques-St Croix- 1039 AM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of Puerto Rico including Culebra and Vieques. * WAVES AND SURF...Seas 16 to 18 feet with occasional seas of 20 feet. Breaking waves up to 21 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$
698 WHCA42 TJSJ 282113 CFWSJU COASTAL HAZARD MESSAGE National Weather Service San Juan PR 513 PM AST Wed Aug 28 2019 Swells generated by Hurricane Dorian will cause flooding and life threatening rip currents along the north, south and southeast facing beaches of Puerto Rico including Culebra, Vieques and Saint Croix. PRZ001>003-005-008-012-013-VIZ001-002-290515- /O.CON.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.CON.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ San Juan and Vicinity-Northeast-Southeast-North Central-Northwest- Culebra-Vieques-St.Thomas...St. John...and Adjacent Islands- St Croix- 513 PM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * COASTAL FLOODING AND HIGH SURF...Along the south and southeast coast of Puerto Rico including Culebra and Vieques. * WAVES AND SURF...Seas 16 to 18 feet with occasional seas of 20 feet. Breaking waves up to 21 feet. * TIMING...From 6 AM Wednesday to 6 AM AST Thursday. * IMPACTS...Flooding along coastal areas and low lying areas along the shore. Beach erosion and frequent life threatening rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Warning means that flooding is occurring or imminent. Coastal residents in the warned area should be alert for rising water...and take appropriate action to protect life and property. A High Surf Warning indicates that dangerous...battering waves will pound the shoreline. This will result in life-threatening conditions. && $$
467 WHCA42 TJSJ 290013 CFWSJU COASTAL HAZARD MESSAGE National Weather Service San Juan PR 813 PM AST Wed Aug 28 2019 Coastal flood and high surf warnings cancelled as Hurricane Dorian has moved over the offshore Atlantic waters. However, there is a high rip current risk along the northern beaches of Puerto Rico. PRZ001-005-008-291000- /O.CAN.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.CAN.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ /O.NEW.TJSJ.RP.S.0033.190829T0013Z-190829T1000Z/ San Juan and Vicinity-North Central-Northwest- 813 PM AST Wed Aug 28 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 AM AST THURSDAY... ...COASTAL FLOOD WARNING IS CANCELLED... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in SAN JUAN has issued a High Rip Current Risk, which is in effect until 6 AM AST Thursday. The High Surf Warning has been cancelled. The Coastal Flood Warning has been cancelled. * LOCATION...From the northwest coast to San Juan and vicinity beaches. * TIMING...Until 6 AM AST Thursday. * IMPACTS...Strong currents that can carry even the strongest of swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-003-012-013-VIZ001-002-290115- /O.CAN.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/ /O.CAN.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/ Northeast-Southeast-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- 813 PM AST Wed Aug 28 2019 ...COASTAL FLOOD WARNING IS CANCELLED... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in SAN JUAN has cancelled the High Surf Warning. The Coastal Flood Warning has been cancelled. However, there is a moderate risk of rip currents across the U.S. Virgin Islands beaches as well across the east facing beaches of Puerto Rico, including Culebra and Vieques. $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf warning went out at Aug 27, 7:51 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 27, 7:51 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
851 PM AST Tue Aug 27 2019
.UPDATE...Tropical storm Dorian will continue to approach the area
late tonight and during the day on Wednesday. Bands of showers
will continue to increase in frequency across the local waters and
affect portions of the local area during the overnight hours with
some gusty winds. Then by Wednesday Morning, weather conditions
are expected to quickly deteriorate with shower activity expected
to become more frequent and heavier with winds gradually
increasing as the center of Dorian continues to approach the area.
The latest track from the National Hurricane Center shows Dorian
making landfall over south-central Puerto Rico early Wednesday
afternoon. Therefore, tropical storm force winds are expected to
affect most of the local area at times. Widespread rainfall
totals between 4 and 6 with higher amounts near 8 inches are
expected across the local islands. The highest amounts are
expected over central Puerto Rico as well as across southeast,
south-central and southwest Puerto Rico. Across the USVI, rainfall
totals between 1 to 3 inches with higher amounts near 4 inches are
expected. Rainfall of this magnitude will cause rapid rises in
rivers and small streams, creating significant flooding issues,
as well as mudslides in areas of steep terrain.
&&
.AVIATION...Periods of SHRA/TSRA expected across the Leeward
Island terminals through 28/16z, resulting in MVFR/IFR conditions
with variable winds up to 20kts with higher gusts. Mainly VFR
conditions expected across PR and USVI through 28/06z, with VCSH.
SHRA/TSRA expected to increase in coverage across the USVI
terminals after 28/08z and across PR terminals after 28/13z,
resulting in MVFR to IFR conditions. ENE Winds less than 15 kts
expected through 28/06z across the USVI and PR terminals, with
highly variable winds greater 20 knots expected afterwards.
Tropical storm winds greater than 40 knots expected across
TJPS/TJMZ/TJBQ, starting between 28/15z and 28/18z.
&&
.MARINE...As Dorian continues to approach the area, marine
conditions are expected to rapidly deteriorate. A Tropical Storm
Warning is in effect for all of the local waters. Winds of 45 to
55 knots with gusts up to 80 knots are expected across the local
waters. Seas between 12 and 18 feet with occasional seas up to 20
feet are expected.
Seas are expected to rapidly improve overnight Wednesday and
during the morning hours on Thursday, with less than 7 foot seas
expected by Thursday afternoon.
&&
.PREV DISCUSSION... /issued 152 PM AST Tue Aug 27 2019/
SYNOPSIS...Tropical Storm Dorian will pass close to or over the
southwest corner of Puerto Rico Wednesday evening, followed by
more, albeit diminishing, heavy rains Thursday and Friday. A weak
tropical wave will pass on Sunday, followed by much drier air on
Tuesday.
SHORT TERM...Tonight through Friday...
Fair weather continues over Puerto Rico and the U.S. Virgin
Islands. At noon a dry slot was located over eastern Puerto Rico
while the moist envelope of slightly elevated moisture values from
Tropical Storm Dorian was infiltrating into the U.S. Virgin
Islands. Better moisture is over the Leeward Islands where the
cirrus shield from Tropical Storm Dorian covers the islands but
only scattered showers and some low clouds were noted. According
to radar from Guadeloupe the rain mass of rain surrounding the
center of Dorian was approaching Montserrat. Currently showers on
the radar are showing up over the eastern third of the forecast
area but cover less than 5 percent of the area.
The outer bands of Tropical Storm Dorian are still expected to
impact the region beginning as early as tonight, with the most
impactful weather of heavy rain and tropical storm force winds
occurring Wednesday through Thursday morning. Rainfall of 4 to 6
inches with isolated amounts to 8 inches are possible in southwest,
south, and central Puerto Rico, while the rest of Puerto Rico and
the USVI should expect 1-3 inches with isolated amounts to 4
inches.
More details regarding the progress of Dorian can be found in the
Hurricane Local Statement.
Latest Bulletin and information on Tropical Storm Dorian from the
NWS National Hurricane Center is indicated below:
SUMMARY OF 2 PM AST...1800 UTC...
-----------------------------------------------
- About 370 miles east southeast of Ponce PR
- At 15.0N 62.0W
- Storm Intensity 50 mph
- Movement West-northwest or 300 degrees at 13 mph
Conditions on Thursday and Friday will show drying and steady
improvement. Dorian is expected to move northwest past the
Dominican Republic, but the ridge behind Dorian, expected to pass
Thursday night will carry considerable moisture from the south
southeast that will continue the chances of heavy rain--especially
across southern and southeastern Puerto Rico. Less rain is
expected over the U.S. Virgin Islands. By Friday, only modestly
moist air will be in place and precipitable water values will drop
to less than 2 inches. However, 500 mb temperatures will be close
to minus 7 degrees and this instability will allow quite a few
showers to form. Showers and thunderstorms will continue in the
afternoon in the southeast flow with northwest Puerto Rico being
affected most.
LONG TERM...Saturday through Tuesday...
A TUTT low east of Puerto Rico near 60 west early Friday will move
across Puerto Rico Sunday night and arrive just north of the
Windward Passage noon on Tuesday. This will allow slightly cooler
mid level air to pass to our north with the trough and maintain
good instability across the area.
At the surface, high pressure continues north and northeast of
the area, but is relatively weak. In that flow a tropical wave
will pass through on Sunday. Numerous patches of good moisture are
expected to cross the area Sunday and Monday even as the moisture
fades. Then on Tuesday, models have much drier air moving in.
Overall the trend of columnar moisture is a steady decrease from
Saturday through Tuesday except briefly on Sunday evening and
Monday night.
AVIATION...Prevailing VFR. Isold-SCT SHRA vcty TJBQ/TJMZ til 27/23Z.
HZ ALQDS across USVI and PR with suspended Saharan dust
particulates across the area. No restrictions to flight VSBY thru
27/23z. SFC wind from E-SE 10 to 15 kts with sea breeze
variations and higher gusts, bcmg around 10 kts aft
27/23Z...except vcty TKPK wnds 15-20 kts with hir gusts durg prd.
Please refer to the latest Advisory for Tropical Storm Dorian as
it is fcst to track across the flying area. Brief MVFR/IFR with
SHRA/TSRA conds and tropical force wind gusts will be possible at
TKPK/TNCM/TISX aft 28/03Z.
MARINE...Seas up to 5 feet are expected to continue until this
afternoon. A Tropical Storm Warning and Hurricane Watch is in effect
for the Caribbean Waters and the Mona Passage and will be
considered for the Anegada passage depending on the track of
Dorian at 5 PM AST. Marine conditions are expected to slowly
deteriorate as early as this evening with winds of 45 to 55
gusting up to 80 kts across the local waters. Seas could reach 18
to 20 feet with occasional seas up to 25 feet.
Seas will diminish rapidly from southeast to northwest with the
last 7 foot seas expected late Thursday afternoon. Small craft
advisories are not expected Friday through the following Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 79 86 76 86 / 90 100 100 50
STT 80 85 79 83 / 90 100 100 60
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Watch for Central Interior-Eastern Interior-Mayaguez
and Vicinity-North Central-Northeast-Northwest-Ponce and
Vicinity-San Juan and Vicinity-Southeast-Southwest-Western
Interior.
Tropical Storm Warning for Central Interior-Culebra-Eastern
Interior-Mayaguez and Vicinity-North Central-Northeast-
Northwest-Ponce and Vicinity-San Juan and Vicinity-
Southeast-Southwest-Vieques-Western Interior.
Flash Flood Watch from 4 AM AST Wednesday through Thursday
afternoon for Central Interior-Culebra-Eastern Interior-
Mayaguez and Vicinity-North Central-Northeast-Northwest-
Ponce and Vicinity-San Juan and Vicinity-Southeast-
Southwest-Vieques-Western Interior.
VI...Tropical Storm Warning for St Croix-St.Thomas...St. John...and
Adjacent Islands.
Flash Flood Watch from 4 AM AST Wednesday through Thursday
afternoon for St Croix-St.Thomas...St. John...and Adjacent
Islands.
High Rip Current Risk through Wednesday afternoon for St Croix.
AM...Tropical Storm Warning for Atlantic Waters of Puerto Rico and
USVI from 10 NM to 19.5N-Caribbean Waters of Puerto Rico
from 10 NM to 17N-Coastal Waters OF Northwestern Puerto
Rico out 10 NM-Coastal Waters OF Southwestern Puerto Rico
out 10 NM-Coastal Waters of Northern Puerto Rico out 10 NM-
Coastal Waters of Northern USVI and Culebra out 10 NM-
Coastal Waters of Southern Puerto Rico out 10 NM-Coastal
Waters of Southern USVI Vieques and Eastern Puerto Rico out
10 NM-Mona Passage Southward to 17N.
Flash Flood Watch from 4 AM AST Wednesday through Thursday
afternoon for Coastal Waters OF Southwestern Puerto Rico
out 10 NM-Coastal Waters of Southern Puerto Rico out 10 NM-
Coastal Waters of Southern USVI Vieques and Eastern Puerto
Rico out 10 NM.
Small Craft Advisory from 2 AM to 4 PM AST Wednesday for Anegada
Passage Southward to 17N.
&&
SHORT TERM...GL
LONG TERM....JAHazardous weather outlook, Aug 27, 5:45 PM CDT, 3 hours 9 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia San Juan PR 607 PM AST martes 27 de agosto de 2019 AMZ710>745-PRZ001>013-282215- San Juan y Vecindad-Noreste-Sureste- Este Interior-Norte Central-Interior Central-Ponce y Vecindad- Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y mar afuera del Atlantico y Caribe- 607 PM AST martes 27 de agosto de 2019 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Esta noche y jueves... Un Aviso de Tormenta Tropical esta en efecto para toda el area local, excepto el Pasaje de Anegada donde existe una advertencia para los operadores de embarcaciones pequenas. Una Vigilancia de Huracan esta en efecto para la isla de Puerto Rico. Para informacion adicional refierase al Comunicado Local de la Tormenta Tropical Dorian. AMZ715-725-VIZ001-002-282215- San Tomas, San John y Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacente del Caribe- 559 AM AST martes 27 de agosto de 2019 Esta perspectiva sobre las condiciones del tiempo peligrosas es para las Islas Virgenes Americanas y las aguas costeras adyacentes. .Esta noche y jueves... Un Aviso de Tormenta Tropical esta en efecto para toda el area local, excepto el Pasaje de Anegada donde existe una advertencia para los operadores de embarcaciones pequenas. Para informacion adicional refierase al Comunicado Local de la Tormenta Tropical Dorian.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:54 PM CDT | Coastal Flood Warning | JSJ | 22 hr | |
| Aug 28, 7:45 AM CDT | Special Marine Warning | JSJ | 105 min | |
| Aug 28, 10:11 AM CDT | Hurricane Warning | JSJ | 15 hr | |
| Aug 28, 1:20 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 28, 7:05 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Aug 28, 9:30 AM CDT | Flash Flood Warning | JSJ | 9 hr | |
| Aug 28, 3:18 PM CDT | Flash Flood Warning | JSJ | 3 hr |
Nearby
High Surf Warnings in Puerto Rico, 2019High Surf Warnings in U.S. Virgin Islands, 2019Every high surf warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.